# SDR DALA2015042903019

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RBL 45 SEAT TRACK CORRODED AT BS 1640.  REMOVED CORROSION FROM SEAT TRACK AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-20-01, 51-40-02, DWG 146N5128, REV- & 146N5120, REV-.
